# SDR FDEA202511172186

- Difficulty date: November 17, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508512
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1560 LBL 45.50 UPPER FLOOR BEAM LOWER CHORD WITH   CORROSION. COMPLIED WITH FEDEX EA # F-5310-T0385569 P1 TILE: FUSELAGE -MAINFRAME CORROSION   REPAIR -STA 1560 FLOOR BEAM LOWER FLANGE DAMAGE
